Vanishing of the bare coupling in four dimensions
MCKEON, D. G. C.
MetadataShow full item record
This item's downloads: 0 (view details)
ELIAS, V. MCKEON, D. G. C. (2003). Vanishing of the bare coupling in four dimensions. International Journal of Modern Physics A 18 (13), 2395-2401
We examine two restructurings of the series relationship between the bare and renormalized coupling constant in dimensional regularization. In one of these restructurings, we are able to demonstrate via all-orders summation of leading and successive epsilon = 0 (dimensionality = 4) poles that the bare coupling vanishes in the dimension-4 limit.